MathSciNet Relay Station
MathSciNet bibliographic data
MR777348 (86h:11020) 11B75 (05A99 11B83)
Abouabdillah, Driss; Turgeon, Jean M. On a 1937 problem of Paul Erdős concerning certain finite sequences of integers none divisible by another. Proceedings of the fifteenth Southeastern conference on combinatorics, graph theory and computing (Baton Rouge, La., 1984). Congr. Numer. 43 (1984), 19–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement